# SDR SIMA200327502

- Difficulty date: October 1, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 17374
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3357 - EMERGENCY LIGHTS INOPERATIVE.  RAI EMERGENCY BATTERY PACK AT 20LN OPERATIONAL CHECK GOOD IAW MM 33-50-00.  (M)
